View More View Less
  • 1 Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia
Restricted access

Abstract  

In this paper an extension of a Hölder-type inequality given in [C. E. M. Pearce and J. Pečarić, On an extension of Hölder’s inequality, Bull. Austral. Math. Soc., 51(1995), 453–458] is improved using log-convexity. Furthermore, new Cauchy-type means are defined and their monotonicity property is proven.

  • Impact Factor (2019): 0.527
  • Scimago Journal Rank (2019): 0.384
  • SJR Hirsch-Index (2019): 15
  • SJR Quartile Score (2019): Q3 Analysis
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.702
  • Scimago Journal Rank (2018): 0.47
  • SJR Hirsch-Index (2018): 14
  • SJR Quartile Score (2018): Q2 Mathematics (miscellaneous)